Two main conditions would cause this.
Recurrent staph infection is the first suspect. Antibiotic ointments are usually sufficient for this.
The other possibility is a condition called Hidradenitis suppuritiva. A more chronic condition also requiring antibiotics but for longer term - read up here
I would see a doctor for this. Home treatment alone is not sufficient. Ask about these two conditions. Staph is more likely.
Hope this shows you the way forward - wish you good health and a quick recovery.
I hope my answer has helped you gain more knowledge and confidence about your problem and in knowing what to discuss with your doctor.
If my answer has helped you, please click on a happy face on the row of faces below to give me an 'excellent/good service' rating. It is only when you give a high rating that I get credited from the site for the time and care I have taken with your answer. Bonus and a good feedback is always welcome.
If you are not yet satisfied, do not go for a lower rating, instead click on the 'continue conversation' button and specify what you feel was left unanswered, I am sure I can help you further.
Dr. P. Jyoti, MD.